# SDR DALA2021101806414

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 68,120 hours, 8,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 EXIT SIGN INSIDE PILOT CREW REST MODULE IS HANGING. CORRECTIVE ACTION: RESECURED SIGN. (8023511)
